# SDR CA140701016

- Difficulty date: June 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT ELECTED TO SHUTDOWN THE ENGINE NR 2 DUE TO OIL PRESSURE LOSS.  THE PILOT PERFORMED AN UNEVENTFULLY SINGLE ENGINE LANDING. TROUBLESHOOTING ONGOING.
